It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Leukemia Message Board


Leukemia Board Index
Board Index > Leukemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi,

I have a friend who was initially diagnosed some 10 months ago with a tumour on his liver - he had surgery for this and was apparently told things were OK. Then some 5 months after his surgery he developed flu like symptoms and finally was diagnosed as having AML Leukaemia. He is 68 years of age and I gather that the over 60's have rather a disappointing recovery rate from this illness. He was taken into hospital for chemotherapy and received his first phase of this. Then let out for a few days but on his return he claims to have been told that he has e-coli in 4 of the vertebrae in his spine - the story we are getting is that this is a fairly common side effect of chemo. We have also been told that his chemo has been suspended and won't be restarted for some six weeks.
Can anyone confirm to me that e-coli is or can be a side effect of chemotherapy - I just can't accept that a bacterial infestation of the gut could end up in the spine??

Good luck to all you guys out there - we are all thinking of you and want to do our best for you.

Cheers

Black Douglas
[QUOTE=Black Douglas]Hi,

I have a friend who was initially diagnosed some 10 months ago with a tumour on his liver - he had surgery for this and was apparently told things were OK. Then some 5 months after his surgery he developed flu like symptoms and finally was diagnosed as having AML Leukaemia. He is 68 years of age and I gather that the over 60's have rather a disappointing recovery rate from this illness. He was taken into hospital for chemotherapy and received his first phase of this. Then let out for a few days but on his return he claims to have been told that he has e-coli in 4 of the vertebrae in his spine - the story we are getting is that this is a fairly common side effect of chemo. We have also been told that his chemo has been suspended and won't be restarted for some six weeks.
Can anyone confirm to me that e-coli is or can be a side effect of chemotherapy - I just can't accept that a bacterial infestation of the gut could end up in the spine??

Good luck to all you guys out there - we are all thinking of you and want to do our best for you.

Cheers

Black Douglas


Hi,

Infections are terrible things, and they can turn up almost anywhere. My daughter endured 2 of the most life threatening infections during her chemo treatment for ALL Leukaemia, and all the staff and doctors still can't believe she got through them ok. Just two weeks ago. We got the all clear from her specialist. She's been in remission now for 5 years, 3 years since finishing treatment. But we did help her body with natural things to help her during chemo and radiation. Today, just looking at her you'd never know she was so sick. If you are interested in what we did, please feel free to contact me by email. Thanks for listening, and good luck to your friend.





All times are GMT -7. The time now is 09:17 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!